MathSciNet Relay Station
MathSciNet bibliographic data
MR1991829 39A70 (37A99 47B39 81Q10)
de Oliveira, César R.; Gutierrez, Carlos Almost periodic Schrödinger operators along interval exchange transformations. J. Math. Anal. Appl. 283 (2003), no. 2, 570–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement